hrvatski jezikClear Cookie - decide language by browser settings

On algebraic and geometric Kekulé structures in benzenoid rotagraphs

Graovac, Ante; Vukičević, Damir; Žerovnik, Janez (2006) On algebraic and geometric Kekulé structures in benzenoid rotagraphs. Croatica Chemica Acta, 79 (3). pp. 373-377. ISSN 0011-1643

[img] PDF - Published Version
Download (207kB)

Abstract

Recently introduced algebraic Kekule structures (AKS) describe the pi-electron distribution within rings of a conjugated network. The ratio of the AKS count to the classical Kekule structures count was studied in benzenoid rotagraphs. By considering three representative classes of such rotagraphs, it was shown that this ratio tends towards either 1 or 0, or its value lies between 0 and 1.

Item Type: Article
Uncontrolled Keywords: Kekule structures; Kekule structure count; geometric and algebraic Kekule structures; benzenoids; rotagraph; polycyclic conjugated hydrocarbons; pi-electrons; rings
Subjects: NATURAL SCIENCES > Chemistry
Divisions: NMR Center
Projects:
Project titleProject leaderProject codeProject type
Diskretni matematički modeli u kemiji[256631] Damir Vukičević177-0000000-0884MZOS
Modeliranje molekula i materijala metodama matematičke i računarske kemije[14191] Ante Graovac098-0982929-2940MZOS
Depositing User: Virna Brumnić
Date Deposited: 28 Oct 2013 10:52
Last Modified: 17 Apr 2014 08:38
URI: http://fulir.irb.hr/id/eprint/853

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year